Skip to main content

Thank you for visiting nature.com. You are using a browser version with limited support for CSS. To obtain the best experience, we recommend you use a more up to date browser (or turn off compatibility mode in Internet Explorer). In the meantime, to ensure continued support, we are displaying the site without styles and JavaScript.

Asymptotic scaling describing signal propagation in complex networks

The Original Article was published on 02 November 2020

This is a preview of subscription content, access via your institution

Access options

Buy article

Get time limited or full article access on ReadCube.

$32.00

All prices are NET prices.

Fig. 1: Dynamic regimes of signal propagation for model \({\mathbb{M}}\) with the Epinions network.

References

  1. Hens, C., Harush, U., Haber, S., Cohen, R. & Barzel, B. Spatiotemporal signal propagation in complex networks. Nat. Phys. https://doi.org/10.1038/s41567-018-0409-0 (2019).

  2. Hens, C., Harush, U., Haber, S., Cohen, R. & Barzel, B. Reply to: Asymptotic scaling describing signal propagation in complex networks. Nat. Phys. https://doi.org/10.1038/s41567-020-1027-1 (2020).

Download references

Acknowledgements

This work was supported by grants from National Key R&D Program of China (2018YFB0904500), Eastern Scholar, the National Natural Science Foundation of China (11925103, 11701096, 61932008, 62076071), STCSM (18DZ1201000, 2018SHZDZX01) and the Russian Ministery of Science and Education Agreement (N. 13.1902.21.0026). We thank Q. T. Hu for preliminary computations and D. Waxman for valuable discussions.

Author information

Authors and Affiliations

Authors

Contributions

P.J. designed the research and contributed to the modelling. P.J., W.L. and J.K. contributed to the discussion and writing the paper.

Corresponding author

Correspondence to Peng Ji.

Ethics declarations

Competing interests

The authors declare no competing interests.

Additional information

Publisher’s note Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ji, P., Lin, W. & Kurths, J. Asymptotic scaling describing signal propagation in complex networks. Nat. Phys. 16, 1082–1083 (2020). https://doi.org/10.1038/s41567-020-1025-3

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1038/s41567-020-1025-3

This article is cited by

Search

Quick links

Nature Briefing

Sign up for the Nature Briefing newsletter — what matters in science, free to your inbox daily.

Get the most important science stories of the day, free in your inbox. Sign up for Nature Briefing